Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Undergone CABG years ago, puss oozing out of stitch. Prescribed antibiotics. Can take steroid injections?

my father had undergone CABG 8 years back now puss is oozing out near stitch he had also developed keloids. when contacted surgeon he prescribed antibiotics and 3 steriod injections.father took only one injection.some doctor told not to take steroid injections so he did not go for remaining 2 injections.again after two or three months it reoccured. .i want to know is it good or bad to take steriod injections.what we are supposed to do
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi there
Keloids are usually treated with steroids. Since there is pus , suggests an infection hence steroids are not advisable , its better to stop steroids for a while and continue the antibiotics full course or may be till the pus oozing stops.Later you can continue steroids if the keloid is troublesome,if not no need .And always good to consult the surgeon who did the CABG.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor